Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 94, NWS Mobile, AL

December 8, 2010

NWS Mobile, AL issued this red flag warning at Dec 8, 2010, 7:18 AM EST. It took effect at Dec 8, 2010, 11:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2010, 7:18 AM EST (12:18 UTC)
In effect from
Dec 8, 2010, 11:00 AM EST
Expired
Dec 8, 2010, 2:56 PM EST
In force
4 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WWUS84 KMOB 081218
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
618 AM CST WED DEC 8 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG
DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO 
LONG DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST
FLORIDA PANHANDLE DUE TO THE POTENTIAL FOR A MARGINALLY LONG
DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS...

.DRY HIGH PRESSURE OVER THE SOUTHEASTERN STATES WILL SLOWLY MOVE
EASTWARD AND INTO THE WESTERN ATLANTIC THROUGH FRIDAY. COLD
TEMPERATURES CONTINUE THROUGH THURSDAY THEN RETURN TO NEAR SEASONABLE
TEMPERATURES BY FRIDAY. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW
35 PERCENT FOR A LONG DURATION OVER THE NORTHWEST FLORIDA PANHANDLE
TODAY AND THURSDAY. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO
DROP BELOW CRITICAL LEVELS FOR A MARGINALLY LONG DURATION OVER THE
INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY.

FLZ001-003-005-090430-
/O.UPG.KMOB.FW.A.0083.101208T1600Z-101208T2300Z/
/O.NEW.KMOB.FW.W.0094.101208T1600Z-101208T2300Z/
/O.NEW.KMOB.FW.A.0085.101210T1700Z-101210T2200Z/
/O.CON.KMOB.FW.A.0084.101209T1600Z-101209T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
618 AM CST WED DEC 8 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY MORNING THROUGH THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ002-004-006-090430-
/O.UPG.KMOB.FW.A.0083.101208T1600Z-101208T2300Z/
/O.NEW.KMOB.FW.W.0094.101208T1600Z-101208T2300Z/
/O.CON.KMOB.FW.A.0084.101209T1600Z-101209T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
618 AM CST WED DEC 8 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
1 follow-up statement
437 
WWUS84 KMOB 081956
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
156 PM CST WED DEC 8 2010

...RED FLAG WARNING CANCELLED FOR THIS AFTERNOON...

...RED FLAG WARNING IN EFFECT FROM LATE THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A 
LONG DURATION OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS...

...FIRE WEATHER WATCH CANCELLED FOR FRIDAY...

.A COLD AND DRY AIRMASS WILL PERSIST ACROSS THE REGION THROUGH
THURSDAY. ABUNDANT CLOUD COVER THIS AFTERNOON HAS RESULTED IN
HUMIDITY VALUES STAYING WELL ABOVE CRITICAL THRESHOLDS. HOWEVER...
SUNNY SKIES ARE EXPECTED ON THURSDAY WITH TEMPERATURES WARMING INTO
THE LOWER 50S. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE
TEENS WILL RESULT IN HUMIDITY VALUES DROPPING INTO THE LOW TO MID
20S. BY FRIDAY...HIGH PRESSURE MOVES WELL EAST OF THE REGION WITH
MOISTURE LEVELS INCREASING.

FLZ001-003-005-091300-
/O.CAN.KMOB.FW.W.0094.000000T0000Z-101208T2300Z/
/O.CAN.KMOB.FW.A.0085.101210T1700Z-101210T2200Z/
/O.UPG.KMOB.FW.A.0084.101209T1600Z-101209T2300Z/
/O.NEW.KMOB.FW.W.0095.101209T1700Z-101209T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
156 PM CST WED DEC 8 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY...
...RED FLAG WARNING FOR THIS AFTERNOON IS CANCELLED...
...FIRE WEATHER WATCH FOR FRIDAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. THE
RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. THE FIRE
WEATHER WATCH FOR FRIDAY HAS BEEN CANCELLED. 

A COLD AND DRY AIRMASS WILL PERSIST ACROSS THE REGION THROUGH
THURSDAY. ABUNDANT CLOUD COVER THIS AFTERNOON HAS RESULTED IN
HUMIDITY VALUES STAYING WELL ABOVE CRITICAL THRESHOLDS. HOWEVER...
SUNNY SKIES ARE EXPECTED ON THURSDAY WITH TEMPERATURES WARMING INTO
THE LOWER 50S. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE
TEENS WILL RESULT IN HUMIDITY VALUES DROPPING INTO THE LOW TO MID
20S. BY FRIDAY...HIGH PRESSURE MOVES WELL EAST OF THE REGION WITH
MOISTURE LEVELS INCREASING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$

FLZ002-004-006-091300-
/O.CAN.KMOB.FW.W.0094.000000T0000Z-101208T2300Z/
/O.UPG.KMOB.FW.A.0084.101209T1600Z-101209T2300Z/
/O.NEW.KMOB.FW.W.0095.101209T1700Z-101209T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
156 PM CST WED DEC 8 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY...
...RED FLAG WARNING FOR THIS AFTERNOON IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. THE
RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. 

A COLD AND DRY AIRMASS WILL PERSIST ACROSS THE REGION THROUGH
THURSDAY. ABUNDANT CLOUD COVER THIS AFTERNOON HAS RESULTED IN
HUMIDITY VALUES STAYING WELL ABOVE CRITICAL THRESHOLDS. HOWEVER...
SUNNY SKIES ARE EXPECTED ON THURSDAY WITH TEMPERATURES WARMING INTO
THE LOWER 50S. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE
TEENS WILL RESULT IN HUMIDITY VALUES DROPPING INTO THE LOW TO MID
20S. BY FRIDAY...HIGH PRESSURE MOVES WELL EAST OF THE REGION WITH
MOISTURE LEVELS INCREASING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 8, 5:00 AM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Dec 8, 5:00 AM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CST WED DEC 8 2010

.SHORT TERM (TODAY AND TONIGHT)...POTENT MID LEVEL SHORTWAVE
CURRENTLY MOVING ACROSS THE ARKLATEX WILL CONTINUE TO MOVE SOUTHEAST
THROUGH THIS EVENING. AHEAD OF THIS SYSTEM...AREA RADARS ARE PICKING
UP SOME PATCHES OF LIGHT PRECIP. HOWEVER...ALL THE PRECIP IS
EVAPORATING BEFORE IT REACHES THE SFC DUE TO A VERY DRY SUB-CLOUD
LAYER IN PLACE ACROSS THE CENTRAL GULF COAST. TEMPS ARE PROBABLY
NEAR THEIR LOWS RIGHT NOW AND WILL WARM AS CLOUDS INCREASE ACROSS
THE REGION. OBSERVATIONS TO THE WEST ARE INDICATING ANY PRECIP
REACHING THE SFC IS VERY LIGHT AND IN LIQUID FORM. HAVE KEPT THE
MENTION OF FLURRIES ACROSS THE FAR NORTHERN ZONES TO AGREE WITH
NEIGHBORING OFFICES WITH SHOWERS ACROSS THE SOUTHERN TWO-THIRDS OF
THE REGION. DUE TO THE DRY LOWER LEVELS OF THE ATMOSPHERE MOST...IF
NOT ALL...OF THE PRECIP WILL EVAPORATE BEFORE REACHING THE THE SFC.
THEREFORE POPS ARE VERY LOW...20 OR LESS. CLOUDS AND INCREASING COLD
ADVECTION WILL KEEP HIGHS TODAY IN THE LOWER 40S INLAND TO MID AND
UPPER 40S ALONG THE COAST. SKIES WILL CLEAR BY EARLY EVENING AND
WITH LIGHT WINDS ALLOWING NEAR IDEAL RADIATIONAL COOLING...TEMPS
WILL DROP RAPIDLY TONIGHT. OVERNIGHT LOWS IN LOW 20S INLAND TO UPPER
20S IN COASTAL AREAS. /13

FOR THURSDAY THROUGH FRIDAY NIGHT...DEEP LAYER DRY AIR FOLLOWS IN
THE WAKE OF THE VIGOROUS SHORTWAVE SYSTEM EXITING THE AREA TO THE
EAST ON THURSDAY AND A WARMING TREND ENSUES THROUGH FRIDAY AS THE
COLD DOME OF HIGH PRESSURE OVER THE SOUTHEAST STATES SHIFTS INTO THE
ATLANTIC.  DRY CONDITIONS FOLLOW THROUGH FRIDAY WITH SMALL POPS OVER
THE WESTERN PORTION OF THE AREA AS A MODEST RETURN FLOW ENSUES
FRIDAY NIGHT AHEAD OF A SURFACE ADVANCING ACROSS THE SOUTHERN
PLAINS.  TEMPERATURES WILL BE SOMEWHAT WARMER ON THURSDAY BUT STILL
SOME TEN DEGREES BELOW SEASONABLE LEVELS...THEN WARM TO NEAR
SEASONABLE LEVELS ON FRIDAY. /29

.LONG TERM (SATURDAY THROUGH TUESDAY)...YESTERDAY THE MODELS WERE
LATITUDINALLY SPLIT ON THE TRACK OF THE PLAINS SURFACE LOW BUT HAVE
COME INTO BETTER AGREEMENT TONIGHT GENERALLY IN THE MIDDLE OF
YESTERDAYS SOLUTIONS.  THIS HAS THE SURFACE LOW MOVING FROM THE
SOUTHERN PLAINS SATURDAY MORNING TO THE OHIO RIVER VALLEY SATURDAY
NIGHT.  THE GFS IS THE QUICKEST WITH THE PASSAGE OF THE ASSOCIATED
COLD FRONT WITH PASSAGE SATURDAY NIGHT BUT THINK THAT THE SLOWER
ECMWF SOLUTION...PASSAGE LATE SATURDAY NIGHT INTO EARLY SUNDAY
MORNING...MAY BE CLOSER TO WHAT WILL EVENTUALLY TRANSPIRE...WITH A
RISK OF AN EVEN SLOWER SOLUTION BASED ON RECENT MODEL PERFORMANCE
WITH FRONTS IN OUR AREA AND GFS ENSEMBLES WHICH ARE ALSO SLOWER.
THE DAYTIME HIGH ON SUNDAY IS PARTICULARLY CHALLENGING GIVEN THE
TIMING OF THE FRONT BUT THINK MEX HIGHS LOOKS REASONABLE AND HAVE
STAYED CLOSE.  MEX TEMPERATURES FOR THE MOST PART LOOK LIKEWISE
REASONABLE FOR THE REMAINDER OF THE PACKAGE.  THE STRENGTH OF THE
LOW LEVEL FLOW AHEAD OF THE FRONT IS SIMILAR WITH CURRENT MODEL
DATA...WHICH RESULTS IN VERY HIGH 0-1 KM HELICITY VALUES OF 250-450
M2/S2 AHEAD OF THE FRONT SATURDAY NIGHT.  INSTABILITY CONTINUES TO
BE A SIGNIFICANT FACTOR WITH THE GFS 0-3 KM MUCAPES REMAINING MOSTLY
BELOW 100 J/KG WITH THE SLOWER TIMING OF THE ECMWF ALLOWING FOR ONLY
SLIGHTLY HIGHER VALUES GENERALLY NEAR 200 J/KG OR BELOW.  THUS
CONTINUE TO NOT EXPECT SEVERE STORM DEVELOPMENT BUT WILL CONTINUE TO
CLOSELY MONITOR.  TEMPERATURES RETURN TO WELL BELOW SEASONABLE
LEVELS IN THE WAKE OF THE FRONT WITH DRY CONDITIONS FOLLOWING
THROUGH TUESDAY. /29

&&

.MARINE...AN AREA OF LOW PRESSURE ACROSS THE NORTHWEST GULF WILL
MOVE TO THE SOUTH AND EAST OF THE AREA THROUGH THIS EVENING. IN THE
WAKE OF THIS LOW...NORTHERLY FLOW WILL INCREASE AS A VERY COLD
AIRMASS MOVES SOUTHWARD ACROSS THE MARINE AREA. THE NORTHERN FLOW
WILL DECREASE ON THURSDAY AS A RIDGE OF HIGH PRESSURE MOVES ACROSS
THE SOUTHEAST STATES. AS THE HIGH SHIFTS EAST...A SOUTHERLY FLOW
WILL DEVELOP LATE IN THE WEEK AND INCREASE ON SATURDAY AHEAD OF AN
APPROACHING COLD FRONT. A STRONG NORTHWEST FLOW WILL DEVELOP ON
SUNDAY IN THE WAKE OF THE FRONT. /13

&&

.AVIATION (12Z ISSUANCE)...EXPECT VFR CONDITIONS THROUGH THE PERIOD
WITH ONLY CIGS OF 4-5 KFT AS A SHORTWAVE MOVES ACROSS. SOME
SPRINKLES OR VERY LIGHT RAIN IS POSSIBLE DURING THE  MORNING.
HOWEVER MOST OF THE PRECIP WILL EVAPORATE BEFORE REACHING THE SFC.
CLEARING SKIES WITH CONTINUED VFR CONDITIONS TONIGHT THROUGH
WEDNESDAY MORNING. /13

&&

.FIRE WEATHER...DRY HIGH PRESSURE OVER THE SOUTHEASTERN STATES
SHIFTS GRADUALLY EASTWARD AND INTO THE ATLANTIC THROUGH FRIDAY AS A
SURFACE LOW ADVANCES ACROSS THE SOUTHERN PLAINS.  HAVE UPGRADED THE
FIRE WEATHER WATCH TO A RED FLAG WARNING OVER THE NORTHWEST FLORIDA
PANHANDLE THIS AFTERNOON AND A FIRE WEATHER WATCH CONTINUES FOR SAME
ON THURSDAY BOTH FOR A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35
PERCENT.  HAVE ISSUED A FIRE WEATHER WATCH FOR THE INTERIOR PORTION
OF THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY AS DESPITE A MODEST
INCREASE IN SURFACE DEWPOINTS...TEMPERATURES WILL BE NEAR SEASONABLE
LEVELS RESULTING IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL
LEVELS FOR SLIGHTLY LONGER THAN FOUR HOURS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      47  24  52  29 /  20  05  00  00
PENSACOLA   48  26  53  33 /  20  05  00  00
DESTIN      47  30  53  36 /  20  10  00  00
EVERGREEN   44  21  51  23 /  10  05  00  00
WAYNESBORO  45  20  52  22 /  10  00  00  05
CAMDEN      43  20  51  25 /  10  00  00  00
CRESTVIEW   47  20  55  23 /  20  10  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 4 PM FRIDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Dec 8, 7:00 AM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST WED DEC 8 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-091200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CST WED DEC 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI...AS WELL AS FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY. IN THE
WAKE OF THIS SYSTEM...ANOTHER COLD AIRMASS WILL MOVE INTO THE REGION
WITH LOWS TONIGHT FALLING INTO THE LOW TO MID 20S.

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE MARINE AREA THIS
AFTERNOON AND TONIGHT DUE TO MODERATE NORTHERLY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT IS FORECAST TO MOVE ACROSS THE REGION LATE
SATURDAY AND EARLY SUNDAY. ONSHORE WINDS OVER THE MARINE AREA WILL
INCREASE AHEAD OF THE FRONT...WITH OFFSHORE WINDS BECOMING EVEN
STRONGER IN THE WAKE OF THE FRONT. SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED SUNDAY...POSSIBLY SATURDAY AFTERNOON AS THE COLD
FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 7:18 AM ESTFire Weather WatchMOB8 hr
Dec 8, 2:56 PM ESTRed Flag WarningMOB27 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.